Rule Induction with Statistical Data - A Comparison with Multiple Regression

Mingers, John (1987) Rule Induction with Statistical Data - A Comparison with Multiple Regression. Journal of the Operational Research Society, 38 (4). pp. 347-351. ISSN 0160-5682. (Full text available)

PDF
Download (255kB) Preview
[img]
Preview
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: John Mingers
Date Deposited: 10 Sep 2009 11:28 UTC
Last Modified: 17 Jan 2017 11:20 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/3783 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year